American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y40) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 158 found      Go to page: 1 2 3 4 5 6

[91] M. Daberkow and M. Pohst. On integral bases in relative quadratic extensions. Math. Comp. 65 (1996) 319-329. MR 1325866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] T. Fukuda and K. Komatsu. A capitulation problem and Greenberg's conjecture on real quadratic fields. Math. Comp. 65 (1996) 313-318. MR 1322890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Olivier Ramaré and Robert Rumely. Primes in arithmetic progressions. Math. Comp. 65 (1996) 397-425. MR 1320898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] A. K. Lenstra, H. W. Lenstra, M. S. Manasse and J. M. Pollard. Addendum: ``The factorization of the ninth Fermat number'' [Math.\ Comp.\ {\bf 61} (1993), no.\ 203, 319--349; MR1182953 (93k:11116)] . Math. Comp. 64 (1995) 1357. MR 1303085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Eduardo Friedman and Jonathan W. Sands. On the $l$-adic Iwasawa $\lambda$-invariant in a $p$-extension . Math. Comp. 64 (1995) 1659-1674. MR 1308453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Vijay Jha. Faster computation of the first factor of the class number of ${\bf Q}(\zeta\sb p)$ . Math. Comp. 64 (1995) 1705-1710. MR 1277768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Brigitte Adam. Vorono\u\i-algorithm expansion of two families with period length going to infinity . Math. Comp. 64 (1995) 1687-1704. MR 1308446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] F. Diaz y Diaz and M. Olivier. Imprimitive ninth-degree number fields with small discriminants . Math. Comp. 64 (1995) 305-321. MR 1260128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Henri Cohen and Jacques Martinet. Heuristics on class groups: some good primes are not too good . Math. Comp. 63 (1994) 329-334. MR 1226813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Guoqiang Ge. Recognizing units in number fields . Math. Comp. 63 (1994) 377-387. MR 1242057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] G. W. Fung and H. C. Williams. Errata: ``On the computation of a table of complex cubic fields with discriminant $D>-10\sp 6$'' [Math.\ Comp.\ {\bf 55} (1990), no.\ 191, 313--325; MR1023760 (90m:11155)] . Math. Comp. 63 (1994) 433. MR 1242061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] A. Schwarz, M. Pohst and F. Diaz y Diaz. A table of quintic number fields . Math. Comp. 63 (1994) 361-376. MR 1219705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] R. A. Mollin and H. C. Williams. Quadratic residue covers for certain real quadratic fields . Math. Comp. 62 (1994) 885-897. MR 1218346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Petr Cikánek. A special extension of Wieferich's criterion . Math. Comp. 62 (1994) 923-930. MR 1216257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] J. Buchmann, M. Pohst and J. Graf von Schmettow. On unit groups and class groups of quartic fields of signature $(2,1)$ . Math. Comp. 62 (1994) 387-390. MR 1208837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] R. Ernvall and T. Metsänkylä. Computation of the zeros of $p$-adic $L$-functions. II . Math. Comp. 62 (1994) 391-406. MR 1203734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Andrew Bremner and Duncan A. Buell. Three points of great height on elliptic curves . Math. Comp. 61 (1993) 111-115. MR 1182243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] A. K. Lenstra, H. W. Lenstra, M. S. Manasse and J. M. Pollard. The factorization of the ninth Fermat number . Math. Comp. 61 (1993) 319-349. MR 1182953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Kurt Girstmair. The relative class numbers of imaginary cyclic fields of degrees $4,\;6,\;8,$ and $10$ . Math. Comp. 61 (1993) 881--887, S25--S27. MR 1195428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] J. Buhler, R. Crandall, R. Ernvall and T. Metsänkylä. Irregular primes and cyclotomic invariants to four million . Math. Comp. 61 (1993) 151-153. MR 1197511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] S. Gupta and D. Zagier. On the coefficients of the minimal polynomials of Gaussian periods . Math. Comp. 60 (1993) 385-398. MR 1155574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Hiroyuki Fujita. The minimum discriminant of totally real algebraic number fields of degree $9$ with cubic subfields . Math. Comp. 60 (1993) 801-810. MR 1176709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] M. Pohst and J. Graf von Schmettow. On the computation of unit groups and class groups of totally complex quartic fields . Math. Comp. 60 (1993) 793-800. MR 1164125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] H. J. Godwin and J. R. Smith. On the Euclidean nature of four cyclic cubic fields . Math. Comp. 60 (1993) 421-423. MR 1149291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] James J. Solderitsch. Quadratic fields with special class groups . Math. Comp. 59 (1992) 633-638. MR 1139091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] R. Ernvall and T. Metsänkylä. Cyclotomic invariants for primes to one million . Math. Comp. 59 (1992) 249-250. MR 1134727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Ilaria Del Corso. Factorization of prime ideal extensions in number rings . Math. Comp. 58 (1992) 849-853. MR 1122062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] M. Olivier. The computation of sextic fields with a cubic subfield and no quadratic subfield . Math. Comp. 58 (1992) 419-432. MR 1106977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Greg Fee and Andrew Granville. The prime factors of Wendt's binomial circulant determinant . Math. Comp. 57 (1991) 839-848. MR 1094948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] R. Ernvall and T. Metsänkylä. Cyclotomic invariants for primes between $125\,000$ and $150\,000$ . Math. Comp. 56 (1991) 851-858. MR 1068819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 158 found      Go to page: 1 2 3 4 5 6